# SDR 2012FA0000262

- Difficulty date: February 28, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N200KN
- Make and model: Gulstm 200
- Aircraft serial: 177
- System (JASC): 7320 · Fuel Controlling System
- Part: Bolt
- Part number: 31B518201
- Condition: Loose
- Location: Fan Disk
- Part time: 1,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DISCOVERED, DURING PREFLIGHT INSPECTION THAT THE RT ENGINE FAN DISK SPINNER ATTACH BOLT, PN 31B0162-01 HAD COME LOOSE FROM THE TIE ROD.  RECORDS SEARCH REVEALED THAT THE FAN DISK HAD NOT BEEN REMOVED SINCE NEW.  MX REPLACED BOLT AND LOCK WASHER WITH NEW BUD DID NOT FIND ANY OBVIOUS DEFORMATIONS ON OLD PARTS, PILOTS HAD NOT COMPLAINED ABOUT ANY EXCESSIVE VIBRATION OR OTHER ABNORMALITIES PRIOR TO THIS EVENT.
